# SDR FDEA202211282850

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 75,545 hours, 29,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50081
- Condition: Cracked
- Location: Bs 580 Lbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CEILING AREA STA 580 FLOOR BEAM UPPER CAP AFT SIDE FLANGE RADIUS HAS   SUSPECTED CRACK, APPROX LBL 45. FLOOR BEAM WAS REPAIRED AND NEW ANGLE & RADIUS STRAP INSTALLED ON FWD PIT CEILING  AREA STA 580 AT LBL 45 IAW DRAWING SR57-53-004 & SRM 51-40-02.  MAJOR REPAIR.
